Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Twisted Whitehead products

Author: Howard J. Marcum
Journal: Proc. Amer. Math. Soc. 74 (1979), 358-362
MSC: Primary 55Q15
MathSciNet review: 524317
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By combining the Hopf construction and the Whitehead product map construction we introduce twisted Whitehead products and then extend several well-known properties of Whitehead products to the twisted situation.

References [Enhancements On Off] (What's this?)

  • [1] M. Arkowitz, The generalized Whitehead product, Pacific J. Math. 12 (1962), 7-23. MR 0155328 (27:5262)
  • [2] H. J. Baues, Whitehead Produkte und Hindernisse in dem Produkt von Abbildungskegeln, Arch. Math. (Basel) 25 (1974), 184-197. MR 0346785 (49:11509)
  • [3] -, Obstruction theory: On homotopy classification of maps, Lecture Notes in Math., vol. 628, Springer, New York, 1977. MR 0467748 (57:7600)
  • [4] Peter Hilton, Homotopy theory and duality, Gordon and Breach, New York, 1965. MR 0198466 (33:6624)
  • [5] H. J. Marcum, Fibrations over double mapping cylinders (to appear). MR 575072 (81j:55011)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q15

Retrieve articles in all journals with MSC: 55Q15

Additional Information

Keywords: Whitehead product, Hopf construction, clutching function, fiberwise join
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society